Next Article in Journal
On the Pentanacci Numbers
Previous Article in Journal
Decomposition Method for Solving a System of Third-Order Boundary Value Problems
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2014, 19(3), 241-254; https://doi.org/10.3390/mca19030241

Lacunary Statistical Convergence of Multiple Sequences in Intuitionistic Fuzzy Normed Spaces

Department of Mathematics, Istanbul Ticaret University, Üsküdar, Istanbul, Turkey
Published: 1 December 2014
PDF [507 KB, uploaded 4 March 2016]

Abstract

In this paper we introduce the notion ideal statistical convergence and ideal lacunary statistical convergence of multiple sequences with respect to the intuitionistic fuzzy norm (μ, v), investigate their relationships, and make some observations about these classes.
Keywords: ideal; filter; I-double statistical convergence; I-double lacunary statistical convergence; multiple sequences; double lacunary statistical convergence; closed subspace ideal; filter; I-double statistical convergence; I-double lacunary statistical convergence; multiple sequences; double lacunary statistical convergence; closed subspace
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Savaş, E. Lacunary Statistical Convergence of Multiple Sequences in Intuitionistic Fuzzy Normed Spaces. Math. Comput. Appl. 2014, 19, 241-254.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top